# SDR DXTA202202265756

- Difficulty date: February 28, 2022
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N337QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500202
- Aircraft time: 6,672 hours, 5,331 cycles
- System (JASC): 2440 · External Power System
- Part: Cable
- Part number: 50528140401
- Part serial: NSN
- Condition: Defective
- Location: Zone 100
- Part time: 6,672 hours, 5,331 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING EO WC E50-24-0002_2-JIC (EMBRAER PHENOM EXTERNAL POWER RECEPTACLE HARDWARE INSPECTION, TECH REPORTED THE BACK OF THE POSITIVE TERMINAL ON THE GPU CONNECTOR SHOWS SIGNS OF BURNING AND ARCING.//CORRECTIVE ACTION// REMOVED AND REPLACED ELECTRICAL CABLES (W311 & W310) AT GPU RECEPTACLE IAW EMB505 AMM 24-65-01 & 24-41-01. PERFORMED OPS CHECK OF ENERGIZATION OF THE AIRCRAFT WITH AN EXTERNAL DC POWER SUPPLY IAW EMB505 AMM 24-41-00 AND FOUND SYSTEM WORKING PROPERLY AT THIS TIME.
